# SDR SWIA200820027

- Difficulty date: July 22, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 22,761 hours, 32,228 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE O/B WHEEL WELL FRAME IS CRACKED.  C-CHECK, INSTALLED REPAIR DOUBLER TO NR 2 NACELLE WHEEL WELL INNER WEB SUPPORT INTERCOSTAL O/B SIDE.
